Can metformin cause loss of appetite?

Stop taking metformin and get medical help right away if you develop any of the following symptoms of lactic acidosis: unusual tiredness, dizziness, severe drowsiness, chills, blue/cold skin, muscle pain, fast/difficult breathing, slow/irregular heartbeat, stomach pain with nausea, vomiting, or diarrhea.

You May Like Also

  • What are the risks of taking metformin?
  • What are the side effects of long term use of metformin?
  • What exactly does metformin do to your body?
  • What are the side effects of metformin 500 mg?
  • Can metformin make you put on weight?
  • How does metformin help with fertility?
  • Can metformin give you diarrhea?
  • How do you control your appetite?
  • Why is my appetite so low?
  • How do I regain my appetite?
  • Why did I lose my appetite?
  • What can increased appetite mean?
  • Why do I have an increased appetite?
  • What triggers your appetite?
  • What stimulates appetite?
  • Why do I have no appetite when sick?